Alert archive / Texas / Flash Flood Warnings in 2012

Flash Flood Warning 1, NWS Amarillo, TX

April 11, 2012Moore County, Potter County, Texas

NWS Amarillo, TX issued this flash flood warning at Apr 11, 2012, 5:25 PM CDT for Moore County, Potter County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2012, 5:25 PM CDT (22:25 UTC)
Expired
Apr 11, 2012, 8:30 PM CDT
In force
3 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Moore County, TX, Potter County, TX

The radar

The Amarillo radar (KAMA), 53 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 5:45 PM CDTFLASH FLOOD2 S Masterson, TXHIGHWAY 287 IMPASSABLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 676 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
676 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1126 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

510 
WGUS54 KAMA 112225
FFWAMA
TXC341-375-120130-
/O.NEW.KAMA.FF.W.0001.120411T2225Z-120412T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
525 PM CDT WED APR 11 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN MOORE COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 830 PM CDT

* AT 523 PM CDT...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORTED 
FLASH FLOODING NEAR THE MOORE COUNTY AND POTTER COUNTY LINE ON U.S. 
HIGHWAY 287. THE WATER WAS REPORTED TO BE OVER THE HIGHWAY AND 
ACCIDENTS HAVE ALREADY OCCURRED DUE TO THE WATER OVER THE ROAD.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
  OF NORTHERN POTTER AND SOUTHERN MOORE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0
6 3 3 5 1 1 2 1.

&&

LAT...LON 3579 10214 3579 10164 3549 10163 3548 10215

$$

KJS
1 follow-up statement
019 
WGUS74 KAMA 112306
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
606 PM CDT WED APR 11 2012

TXC341-375-120130-
/O.CON.KAMA.FF.W.0001.000000T0000Z-120412T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOORE TX-POTTER TX-
606 PM CDT WED APR 11 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHERN POTTER AND SOUTHERN MOORE COUNTIES...

U.S. HIGHWAY 287 IS CLOSED FROM JUST NORTH OF AMARILLO AND SOUTH OF 
DUMAS DUE TO FLASH FLOODING ACROSS U.S. HIGHWAY 287. THE ROAD IS 
FLOODED IN NORTHERN POTTER COUNTY JUST NORTH OF THE CANADIAN RIVER. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE MEREDITH
MASTERSON AND FOUR WAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR CENTRAL OKLAHOMA AND CENTRAL TEXAS.

&&

LAT...LON 3579 10214 3579 10164 3549 10163 3548 10215

$$

LG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 3:38 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 11, 3:38 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
338 PM CDT WED APR 11 2012

.DISCUSSION...
MAIN FORECAST CONCERN THIS AFTERNOON CENTERS ON THUNDERSTORM
POTENTIAL THIS EVENING AND TONIGHT AND ANY SEVERE WEATHER PROSPECTS
WITH THESE STORMS.

ACTIVE WEATHER SITUATION UNFOLDING ACROSS THE PANHANDLES THIS
AFTERNOON AS SCATTERED THUNDERSTORMS HAVE DEVELOPED NEAR A
STATIONARY FRONT THAT STRETCHES FROM THE NORTHWEST TO THE SOUTHEAST
ACROSS THE AREA. AMPLE CLOUD COVER THIS MORNING HAS FINALLY THINNED
ALLOWING FOR DAYTIME HEATING TO FURTHER DESTABILIZE THE ATMOSPHERE.
ALTHOUGH STORMS HAVE STRUGGLED EARLIER THIS AFTERNOON...THEY ARE
INCREASING IN COVERAGE AND STRENGTH LIKELY OWNING TO STRENGTHENING
UPPER LEVEL WINDS AS THE UPPER RIDGE SHIFTS FURTHER OFF TO THE
EAST. STORMS WILL CONTINUE THROUGH TONIGHT WHERE LARGE HAIL...
DAMAGING WINDS...AND TORNADOES /PARTICULARLY NEAR THE FRONTAL
BOUNDARY/ ARE A POSSIBILITY.

AN UPPER-LEVEL DISTURBANCE WILL EJECT OUT OF THE WESTERN CONUS TROUGH
THURSDAY WHERE IT WILL HEAD INTO THE NORTHERN ROCKIES. THIS WILL
RESULT IN A SURFACE LOW TO DEEPEN ACROSS THE CENTRAL HIGH PLAINS...
PROMOTING A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS THE SOUTHERN
PLAINS. THE DRYLINE WILL ALSO PUSH OUT TOWARD OUR EASTERN COUNTIES BY
THE AFTERNOON ALTHOUGH THERE ARE SOME DISCREPANCIES ON HOW FAR EAST
THE DRYLINE WILL MOVE. THUNDERSTORMS ARE POSSIBLE EAST OF THE DRYLINE
AND HAVE CONTINUED WITH SLIGHT CHANCE POPS ACROSS THE EASTERN TX/OK
PANHANDLES. A SIMILAR WX SET UP IS IN STORE FOR FRIDAY AND AGAIN
HAVE A SLIGHT CHANCE MENTION OF THUNDER IN THE EASTERN TX/OK
PANHANDLES.

HAVE NOT MADE TOO MANY CHANGES TO THE FORECAST BEYOND FRIDAY AS AN
UPPER LEVEL LOW DIGS INTO THE FOUR CORNERS REGION. THE
GFS/CMC/ECMWF FOR THE MOST PART SUGGEST THIS SYSTEM WILL TRACK
NORTH OF THE AREA...THEREFORE DRY-SLOTTING THE SOUTHERN HIGH PLAINS.

CLK

&&

.FIRE WEATHER...
SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THIS EVENING AND TONIGHT...WHERE SOME LOCATIONS MAY
RECEIVE AT LEAST A HALF AN INCH OF RAINFALL THROUGH THURSDAY MORNING.
ON THURSDAY...THE DRYLINE WILL MOVE INTO THE EASTERN TEXAS AND
OKLAHOMA PANHANDLES WITH ANOTHER CHANCE FOR THUNDERSTORMS ALONG AND
EAST OF IT. WEST OF THE DRYLINE...SOUTHWEST WINDS WILL INCREASE TO 20
TO 30 MPH AND RELATIVE HUMIDITIES WILL FALL TO 10 TO 20 PERCENT.
WHILE THE WINDS AND RELATIVE HUMIDITIES CAN RAISE CONCERNS FOR
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS...THE FIRE DANGER RATING
IS AT LOW TO MODERATE SO DO NOT ANTICIPATE HAVING TO ISSUE ANY FIRE
WEATHER WATCHES. A SIMILAR SET UP EXISTS FOR FRIDAY AS THE DRYLINE
PUSHES INTO THE EASTERN PANHANDLES WITH BREEZY SOUTHWEST WINDS AND
RELATIVE HUMIDITIES FALLING TO AROUND 10 TO 20 PERCENT.

CLK

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                54  82  48  80  47 /  50  10   5   5   5
BEAVER OK                  55  77  49  80  57 /  50  20  10  10   5
BOISE CITY OK              51  77  42  74  41 /  40  10   5   5   5
BORGER TX                  57  82  52  82  53 /  50  10  10   5   5
BOYS RANCH TX              53  80  44  81  45 /  50  10   5   5   5
CANYON TX                  54  81  47  80  46 /  50  10   5   5   5
CLARENDON TX               56  83  52  83  56 /  60  20  10  10  10
DALHART TX                 49  82  40  77  40 /  50   5   5   5   5
GUYMON OK                  55  83  45  79  46 /  50  20   5   5   5
HEREFORD TX                54  80  44  78  43 /  50  10   5   5   5
LIPSCOMB TX                59  76  53  80  59 /  50  20  10  10  10
PAMPA TX                   53  79  47  78  57 /  50  20  10  10   5
SHAMROCK TX                60  77  54  80  58 /  50  20  10  20  20
WELLINGTON TX              59  80  56  83  59 /  60  20  10  20  20

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

11/05
Hazardous weather outlook, Apr 11, 3:15 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
315 PM CDT WED APR 11 2012

OKZ001>003-TXZ001>020-121100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
315 PM CDT WED APR 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

A TORNADO WATCH IS IN EFFECT FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES
UNTIL 10 PM CDT. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF THE
PANHANDLES THIS EVENING AND TONIGHT. SOME OF THE STORMS MAY BE
SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND TORANDOES BEING
THE PRIMARY HAZARDS. LOCALLY HEAVY RAIN MAY ALSO OCCUR WITH THESE
STORMS.

CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT DUE TO BREEZY
SOUTHEAST WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES
THURSDAY AFTERNOON AND EVENING...AND AGAIN FRIDAY AFTERNOON AND
FRIDAY NIGHT. SEVERE WEATHER WILL BE POSSIBLE BOTH DAYS. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN HAZARDS...BUT SOME THREAT WILL
ALSO EXIST FOR ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THIS EVENING AND TONIGHT...AND ACROSS EASTERN PORTIONS OF
THE PANHANDLES THURSDAY AND FRIDAY.

CLK

In the hours before

Special weather statement, Apr 11, 1:05 PM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
105 PM CDT WED APR 11 2012

OKZ003-TXZ004-005-111900-
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
105 PM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT FOR OCHILTREE...LIPSCOMB
AND BEAVER COUNTIES.

AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 4 MILES NORTHEAST OF WOLF CREEK
PARK...OR ABOUT 14 MILES SOUTHEAST OF PERRYTON...MOVING NORTHEAST AT
10 MPH.

HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS
STORM.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Apr 11, 1:48 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
148 PM CDT WED APR 11 2012

TXZ006>008-011-012-111945-
HARTLEY TX-HUTCHINSON TX-MOORE TX-OLDHAM TX-POTTER TX-
148 PM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT FOR POTTER...OLDHAM...
MOORE...HUTCHINSON AND HARTLEY COUNTIES.

AT 147 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF MASTERSON...OR
ABOUT 19 MILES SOUTH OF DUMAS...MOVING NORTHEAST AT 15 MPH.

HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS
STORM.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Apr 11, 2:31 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
231 PM CDT WED APR 11 2012

TXZ006-112030-
HARTLEY TX-
231 PM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT FOR HARTLEY COUNTY.

AT 229 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 3 MILES NORTHWEST OF ROMERO...OR
ABOUT 13 MILES NORTHEAST OF NARA VISA...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Apr 11, 3:28 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
328 PM CDT WED APR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             19 N AMARILLO           35.48N 101.82W
04/11/2012  E1.00 INCH       POTTER             TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1200224

SFJ
Special weather statement, Apr 11, 3:34 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
334 PM CDT WED APR 11 2012

TXZ001-006-007-112130-
DALLAM TX-HARTLEY TX-MOORE TX-
334 PM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT FOR MOORE...HARTLEY AND
DALLAM COUNTIES.

AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 10 MILES WEST OF HARTLEY...OR ABOUT
16 MILES SOUTH OF DALHART...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:09 PM CDTSevere Thunderstorm WarningAMAMoore, Potter66 min
Apr 10, 7:38 PM CDTSevere Thunderstorm WarningAMACarson, Potter52 min
Apr 10, 8:25 PM CDTSevere Thunderstorm WarningAMACarson, Potter33 min
Apr 10, 8:31 PM CDTSevere Thunderstorm WarningAMADallam59 min
Apr 10, 8:43 PM CDTAreal Flood AdvisoryAMAPotter3 hr
Apr 10, 8:57 PM CDTSevere Thunderstorm WarningAMAHansford, Sherman63 min
Apr 10, 9:28 PM CDTSevere Thunderstorm WarningAMADallam40 min
Apr 10, 11:08 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts67 min
Apr 11, 2:28 PM CDTSevere Thunderstorm WarningAMAMoore, Potter62 min
Apr 11, 3:03 PM CDTAreal Flood AdvisoryAMAMoore, Potter3 hr
Apr 11, 3:27 PM CDTSevere Thunderstorm WarningAMAMoore, Potter63 min
Apr 11, 4:16 PM CDTAreal Flood AdvisoryAMADallam, Hartley, Moore, Sherman3 hr
Apr 11, 4:26 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter64 min
Apr 11, 5:29 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter61 min
Apr 11, 5:50 PM CDTSevere Thunderstorm WarningAMAMoore, Sherman55 min
Apr 11, 6:26 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter64 min
Apr 11, 6:36 PM CDTFlash Flood WarningAMACarson, Hutchinson4 hr

Nearby

Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.